Sehgal Type Contractions on <i>b</i>-Metric Space
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
Mdpi
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we analyze two discontinuous self-mappings that satisfy Sehgal-type inequalities in the setup of complete b-metric space. The main results of the paper cover and extend a few existing results in the corresponding literature. Furthermore, we give some illustrative examples to verify the effectiveness and strength of our derived results. Thereafter, as an application, we consider the obtained result to aggregate the existence and uniqueness of the solution for nonlinear Fredholm integral equations.
Description
Fulga, Andreea/0000-0002-6689-0355; KARAPINAR, ERDAL/0000-0002-6798-3254
Keywords
b-metric, Sehgal-type contraction, common fixed point, discontinuous mapping
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
10
Issue
11